# SDR DALA1113739874

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 71,046 hours, 65,850 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Le Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT EXTERIOR INSPECTION, FOUND AREA BETWEEN SLATS 3 AND 4 ON THE RIGHT WING BINDING/DAMAGED UNDER DIRECTION OF MC COMPLIED WITH REPAIR INSTRUCTION ERA 48992 6-14.  AIRCRAFT OK FOR SERVICE.
